Dear,
while writing this post I'm almost crying ;D
Today I had my first dose of cyclosporine (not restasis original one).
It's burning a lot and eyes are red. Oh God, I see the only hope failing....
any advise?
Emanuela
Dear Emanuela - so very sorry to hear about the difficult situation you are in. I have no advice to offer but wanted you to know that I am thinking of you and hoping you can find some relief and something to help treat your symptoms.
I use refresh over the counter drops for dry eyes but I am assuming if you are using prescription medication your eye situation is much different than mine at present.
I am certain other members with more experience will chime in and offer some advice.
Take care.
Please don't despair. Burning is a side effect and may improve. One thing you could try is putting a preservative free drop in and then applying a drop of cyclosporine. Technically, they tell you to wait fifteen minutes but this might cut down on burning. I have done this with Restasis.
Anna
And refrigerate it. I hope it works!
Sharon
Dear Emanuela, it hurts because your poor eyes are so raw from being dry. I too nearly quit because it burned so bad! After a few days it was doing it's job and was no longer burning. Putting it in the fridge may help some, but right now it's painful no matter what.
Persevere, it will get better!
Sending you strength and prayers!
Did the doc give you prednisone eye drops to use for a week or two prior to starting these eye drops??? This helps considerably as it reduces the inflammation in the eyes which in turn reduces the pain and burning when you start the cyclosporine. I would call and ask your doc about this as it makes a huge difference. Good luck. irish
Irish is correct. Or...at least that helps my eyes when they are really bad ...to subside before treatment.
ccc
It will take some time for the eyes to get better. Use over the counter soothing drops like Systane and add omega 3 supplements. It all helps but its not overnight.
Kimberly
Today I woke up better...eyes almost normal but burning a bit.
Yes, I was on Lotermax before putting Cyclosporine. I'm going to re-try again today evening....ui ui ui ui
I hope burning will be less. :-\
Good news. I tried what you suggested: put 3 days cortisone and than cyclosine yesterday.
it burned only a bit when eyes were open but if stay 5 min with eyes closed it doesn't burn.
Today morning the same procedure and everything seems to be ok. Only few burning on the left eye.
relieved 8)
We're so glad to hear that!
Sharon
Hey guys,
it burns the entire day! :'( I cant work , it hurts ...
Are you using a soothing drop such as Theratears right after applying cyclosporine? You can use Theratears every hour as well. I do that on days when my eyes are really inflamed.
Hope things improve for you.
Anna
DEARRRR!!!
I'm coming to you, in this topic, to give you a good news regarding Cyclosporine.
It has been more than 4 months since I started Cyclosporin 0.5% (concentration higher than Restasis). I finally can say that it works for me. I can stay an entire day without eyes drops. Better if I put it anyway...
My doc now changed the concentration to 0.1% and let's see what happens :)
hope you are all OK
Emanuela